Mathematische Annalen

, Volume 308, Issue 2, pp 347–359

Families over a base with a birationally nef tangent bundle

  • Sándor J. Kovács

DOI: 10.1007/s002080050079

Cite this article as:
Kovács, S. Math Ann (1997) 308: 347. doi:10.1007/s002080050079
Mathematics Subject Classification (1991): 14J1014D99

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Sándor J. Kovács
    • 1
  1. 1.Department of Mathematics, Massachusetts Institute of Technology, Cambridge, MA 02139, USA (e-mail: kovacs@math.mit.edu)US